CureZone   Log On   Join
Re: Minerals gone
 
jonsher_uk Views: 32,066
Published: 13 years ago
 
This is a reply to # 1,234,685

Re: Minerals gone


If you are going to use Miracle-Mineral-Supplement in large amounts for a prolonged period it would be a good idea to have blood tests done and I have said this before.
Dark urine is most commonly caused by dehydration which would be due to diarrhea
I don't know where Humble is supposed to have said stay away from doctors and don't tell them you are using it.
In fact he says you will need a doctor to administer the IV if you use it this way
You can't expect most doctors to agree with you using it though but this is mainly
because they know nothing about it
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  www.curezone.org

1.258 sec, (1)